# SDR AWXA200100495

- Difficulty date: September 13, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK -RT OVERWING SEAT TRACK AILERON CUTOUT STRUCTURE AT RT I/B SEAT TRACK BS 658 VERT FLANGE CRACKED .3125 INCH. VISIBLE THROUGH CUTOUT UNDER STRUCTURE OF CLOSED FLOOR PANEL.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED REPAIR IAW AWA ER 15-5710-01269-JS1, REFERENCING BOEING S/B 737-57-1139, REV 4, FIG 6.
